# SDR 2010F00245

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 10605823
- Part serial: MX652302
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PITCH ENHACEMENT SYS, HYD POWER TRANSFER UNIT FAILURE/RUPTURE.  WHILE TESTING SPOILERS, AILERONS AND FLAPS A LARGE HYD LEAK WAS NOTICED FROM THE HORIZ STAB COMPARTMENT. CONDITIONS IMEDIATLY PRIOR TO SHUTDOWN OF HYD; LT HYD PUMP ON(QYT 1.4), THEN RT HYD PUMP ON (QTY0.94), ALL WING AND TAIL SHUTOFF VALVES (6 OF) SELECTED TO OFF. CONDITIONS IMEDIATLY AFTER SHUTDOWN OF HYD; LT HYD PUMP OFF (QYT1.4), THEN RT HYD PUMP OFF (QTY0.70), BIG PUDDLE ON THE FLOOR, HORIZ STAB COMPARTMENT WET, NOT MISTY. PTU TEST HAD BEEN ACCOMPLISHED DURING PRE-DEACT PHASE OF CHECK, AND PASSED.  CHANGED PTU.
